# SDR RAIA2009120200004

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 21,011 hours, 19,730 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200106272
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 18,630 hours, 14,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED RECEIVING A BLEED 1 OVERTEMP MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FAN AIR VALVE FOLLOWED BY AN OPERATIONAL CHECK OF THE BLEED SYSTEMS.  NO DEFECTS NOTED.
